Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 126, NWS State College, PA

July 11, 20215 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 11, 2021, 8:44 PM EDT for 5 counties in Pennsylvania. It was in force for 76 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2021, 8:44 PM EDT (00:44 UTC)
Expired
Jul 11, 2021, 10:00 PM EDT
In force
76 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, PA, Dauphin County, PA, Lebanon County, PA, Perry County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:49 PM EDTTSTM WND DMGNew Buffalo, PATREES DOWN, SOME ON VEHICLES.
Jul 11, 9:27 PM EDTTSTM WND DMG1 Ene Rough And Ready, PATREES DOWN IN ELDRED TOWNSHIP.
Jul 11, 9:31 PM EDTTSTM WND GST 63Lower Allen, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:40 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
811 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

885 
WUUS51 KCTP 120044
SVRCTP
PAC041-043-075-099-107-120200-
/O.NEW.KCTP.SV.W.0126.210712T0044Z-210712T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
844 PM EDT Sun Jul 11 2021

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southwestern Schuylkill County in central Pennsylvania...
  Dauphin County in south central Pennsylvania...
  Cumberland County in south central Pennsylvania...
  Eastern Perry County in south central Pennsylvania...
  Northwestern Lebanon County in south central Pennsylvania...

* Until 1000 PM EDT.

* At 844 PM EDT, severe thunderstorms were located along a line
  extending from near Millersburg to near New Buffalo to near
  Shippensburg, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Harrisburg, Carlisle, Lower Allen, Hershey, Colonial Park,
  Progress, Mechanicsburg, Camp Hill, New Cumberland, Linglestown,
  Enola, Steelton, Shippensburg, Lemoyne, Hummelstown, Ashland,
  Plainfield, Paxtonia, Schlusser and Rutherford.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 208 to 238.
 Interstate 78 from mile markers 0 to 7.
 Interstate 81 from mile markers 27 to 117.
 Interstate 83 from mile markers 41 to 50.
 Interstate 283 from mile markers 1 to 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4013 7757 4040 7720 4060 7706 4063 7695
      4061 7689 4066 7671 4080 7631 4050 7639
      4049 7644 4045 7640 4021 7683 4023 7690
      4020 7693 4016 7691 4015 7703 4004 7718
      3997 7745
TIME...MOT...LOC 0044Z 259DEG 16KT 4060 7690 4045 7703 4008 7754 

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:25 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jul 11, 4:25 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service State College PA
425 PM EDT Sun Jul 11 2021

.SYNOPSIS...
A warm front draped near and just to the north of Route 322 in
Western and Central PA this afternoon will drift slowly north
through this evening, ushering in higher humidity and hotter
temperatures for the beginning of the upcoming week. This will
also increase the chance of mainly afternoon and early evening
showers and thunderstorms through the middle of the week, some
of which could contain gusty winds and locally heavy rain.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Small amount of CIN present in the soundings early this
afternoon has vanished, but rather weak mid-level lapse rates
are still preventing tall and well organized updrafts from
forming thus far.

As a potent shortwave and associated uvvel max approaching from
the PA/Ohio border will help to intensify the storms and bring a
few to several hour period of heavier rain across the NW half of
the CWA late today through the evening hours.

Target area for the heaviest rain (locally over 2 inches
possible) and flash flooding concerns appears to be across the
Ncent Mtns and portions of the Upper Mainstem of the Susq Valley
where FFG values are the lowest and last few runs of the
HRRR/RAP focus the best chc for two-three training TSRAs.

The best low-mid level shear and broad-looping hodographs up
through 2KM are INVOF KDUJ/KUNV and points just to the SE into
early this evening. This is where the greatest supercell/isolated
brief tornado risk will reside.

Precip will linger the longest across our NE zones tonight and
convection could back-build for up to several hours there later
tonight as the sfc warm front stalls out and the aforementioned
upper shortwave and associated speed max merges in with a larger
scale entrance region of an upper jet from the Finger Lakes
Region of NY to New England.

Min temps tonight in the 60s to low 70s in the SE will make it
feel much muggier than recent nights with a narrow T/Td spread
after midnight, leading to some patchy fog.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
More of the same is in store for Monday with high PWATs and
perhaps better destabilization. However, some short wave ridging
is in place for some of the day. Might be tough to crank up
enough CAPE to make strong/severe storms. Maxes will probably be
5-8F higher on Mon vs. Sun. Most likely time for storms is the
late aftn around peak heating.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Not much change today in the extended forecast department.

Still looking like Thursday would be the one day with the
best chance to be mainly dry this week. Models today slightly
less wet today with Thursday.

Still not clear cut for later next weekend. Most of the
guidance the last few days has shown a mixed signal for if
we can get some dry weather. The 12Z EC today shows a better
chance for drier weather on next Sunday.

More detail below.

Large scale upper level ridge across the western states will
keep a weakness in the upper level flow over the eastern states
for the new week. Dewpoints will come up high, but 500 mb
heights come up toward 594 dm. Thus while showers and storms
will occur from time to time next week, it will not be wet all
the time, given how warm aloft it will be. Main chance for rain
will be later in the afternoon and early evening.

Temperatures will run above normal again, but numbers not quite
there for any heat products. Main chance for coming close at
this point would be near Lancaster.

Best chance of any dry days will be Thursday. Still hints of a
lee-side trough across the east that day too, so an isolated
shower or storm could occur.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
MVFR CIGS likely to persist for most or all of the region near
and to the north of a line from KBFD to KUNV KSEG and KHZL
through early this evening with local IFR cigs and vsbys in
+RA/TSRA as a warm front has difficulty lifting slowly north
across the state. VFR to Tempo MVFR in SHRA/TSRA will occur
across the Laurel Highlands region and Scent PA.

Hires model guidance signals heavy downpours are most likely
across the northern 1/2 of the airspace later this
afternoon/evening, but confidence is low.

Cigs should trend steadily lower across the northern 1/2 late
today with MVFR-IFR conditions probable tonight into early
Monday morning. Showers and storms should fade after 06Z Mon.

Outlook...

Tue-Wed...Rounds of locally heavy showers and t-storms with
restrictions likely.

Thu...Low chance for isolated showers/t-storms.

Fri...Still a chance of showers and storms ahead of a cold
front.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Lambert/Dangelo
LONG TERM...Martin
AVIATION...Lambert/Steinbugl
Hazardous weather outlook, Jul 11, 8:16 PM EDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
816 PM EDT Sun Jul 11 2021

PAZ004-122100-
Warren-
816 PM EDT Sun Jul 11 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Heavy rain is possible from several rounds of showers and
thunderstorms, which could lead to localized flooding. Strong to
severe thunderstorms with gusty winds are possible late this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe thunderstorms with gusty winds are possible Monday
and Tuesday afternoon, and heavy rain is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ037-122100-
Tioga-
816 PM EDT Sun Jul 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Heavy rain is possible from several rounds of showers and
thunderstorms, which could lead to localized flooding. Strong to
severe thunderstorms with gusty winds are possible late this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms with gusty winds are possible Monday
and Tuesday afternoon, and heavy rain is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-026>028-034>036-045-049-050-056-063>065-122100-
Northern Clinton-Northern Centre-Southern Centre-Huntingdon-Mifflin-
Juniata-Bedford-Fulton-Franklin-Southern Clinton-Union-Snyder-Perry-
Cumberland-Adams-York-
816 PM EDT Sun Jul 11 2021

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe thunderstorms with gusty winds are possible Monday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ041-046-122100-
Northern Lycoming-Southern Lycoming-
816 PM EDT Sun Jul 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms with gusty winds are possible Monday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ005-006-010-011-017-024-025-033-122100-
McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-Somerset-
816 PM EDT Sun Jul 11 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ066-122100-
Lancaster-
816 PM EDT Sun Jul 11 2021

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Strong to severe thunderstorms with gusty winds are possible late
today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The heat index could reach 100 degrees for a few hours both Monday
and Tuesday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ042-053-122100-
Sullivan-Columbia-
816 PM EDT Sun Jul 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

Heavy rain is possible from several rounds of showers and
scattered strong to severe thunderstorms, which could lead to
localized flooding and gusty winds late today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms with gusty winds are possible Monday
and Tuesday afternoon, and heavy rain is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ051-052-057>059-122100-
Montour-Northumberland-Dauphin-Schuylkill-Lebanon-
816 PM EDT Sun Jul 11 2021

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Heavy rain is possible from several rounds of showers and
scattered strong to severe thunderstorms, which could lead to
localized flooding and gusty winds late today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe thunderstorms with gusty winds are possible Monday
and Tuesday afternoon, and heavy rain is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Martin

In the hours before

Local storm report, Jul 11, 7:57 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     3 WSW OSTERBURG         40.16N 78.59W
07/11/2021                   BEDFORD            PA   911 CALL CENTER

            SPORADIC REPORTS OF TREES DOWN ACROSS
            NORTHERN BEDFORD COUNTY.

&&
Local storm report, Jul 11, 8:15 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
815 PM EDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     AVIS                    41.19N 77.32W
07/11/2021                   CLINTON            PA   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF TREES DOWN IN AND AROUND
            AVIS.

&&
Local storm report, Jul 11, 8:17 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     1 SSE MCELHATTAN        41.16N 77.36W
07/11/2021                   CLINTON            PA   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF TREES AND WIRES DOWN
            BETWEEN LOCK HAVEN AND AVIS.

&&
Local storm report, Jul 11, 8:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     3 WNW TAMARACK          41.44N 77.90W
07/11/2021                   CLINTON            PA   FIRE DEPT/RESCUE

            WIRES DOWN NEAR THE INTERSECTION OF TAMARACK
            ROAD AND KETTLE CREEK ROAD IN LEIDY
            TOWNSHIP.

&&
Local storm report, Jul 11, 8:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     1 ESE WINFIELD          40.89N 76.85W
07/11/2021                   UNION              PA   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF WIRES DOWN ALONG PARK
            ROAD BETWEEN SHIRLEY DRIVE AND BLUEBIRD
            LANE.

&&
Local storm report, Jul 11, 8:36 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
836 PM EDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     2 NE SHY BEAVER         40.31N 78.18W
07/11/2021                   HUNTINGDON         PA   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN IN LINCOLN
            TOWNSHIP NEAR THE LAKE RAYSTOWN RESORT.

&&

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:03 PM EDTSevere Thunderstorm WarningCTPClinton, Columbia, Lycoming, Montour, Northumberland, Snyder and 1 more42 min
Jul 11, 8:43 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan62 min
Jul 11, 8:52 PM EDTTornado WarningCTPDauphin23 min
Jul 11, 9:07 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union2 hr
Jul 11, 9:08 PM EDTSpecial Weather StatementCTPFranklin37 min
Jul 11, 9:32 PM EDTSpecial Weather StatementCTPFulton28 min
Jul 11, 9:32 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lebanon, York58 min
Jul 11, 9:52 PM EDTSevere Thunderstorm WarningCTPSchuylkill53 min
Jul 11, 10:06 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Lebanon, York118 min
Jul 11, 10:35 PM EDTSpecial Weather StatementCTPLebanon, York70 min
Jul 12, 12:04 AM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lebanon, York116 min
Jul 12, 1:21 PM EDTFlash Flood WatchCTPColumbia, Cumberland, Dauphin, Juniata, Lebanon, Lycoming and 12 more13 hr
Jul 12, 2:15 PM EDTSpecial Weather StatementCTPLancaster60 min
Jul 12, 2:34 PM EDTSpecial Weather StatementCTPMifflin26 min
Jul 12, 2:36 PM EDTSpecial Weather StatementCTPPerry24 min
Jul 12, 2:45 PM EDTSpecial Weather StatementCTPAdams, Franklin60 min
Jul 12, 2:49 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry41 min
Jul 12, 2:59 PM EDTSpecial Weather StatementCTPMifflin31 min
Jul 12, 3:17 PM EDTSpecial Weather StatementCTPLebanon43 min
Jul 12, 3:30 PM EDTSpecial Weather StatementCTPJuniata45 min
Jul 12, 3:31 PM EDTAreal Flood AdvisoryCTPLancaster119 min
Jul 12, 3:55 PM EDTSevere Thunderstorm WarningCTPDauphin, Perry35 min
Jul 12, 3:56 PM EDTFlash Flood WarningCTPLancaster2 hr
Jul 12, 3:57 PM EDTSevere Thunderstorm WarningCTPLancaster63 min
Jul 12, 3:59 PM EDTSevere Thunderstorm WarningCTPCumberland, York46 min
Jul 12, 4:11 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, York34 min
Jul 12, 4:42 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York63 min
Jul 12, 4:57 PM EDTAreal Flood AdvisoryCTPLancaster2 hr
Jul 12, 5:29 PM EDTSevere Thunderstorm WarningCTPLancaster61 min
Jul 12, 5:42 PM EDTAreal Flood AdvisoryCTPLancaster93 min
Jul 12, 6:31 PM EDTAreal Flood AdvisoryCTPLancaster119 min
Jul 12, 6:43 PM EDTAreal Flood AdvisoryCTPTioga92 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.